# SDR SWAA2019011527844

- Difficulty date: December 1, 2018
- Submitted: January 15, 2019
- Operation: Air carrier
- Aircraft: N724SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27856
- Aircraft time: 69,596 hours, 40,990 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Insert
- Part number: SL5107A3410
- Condition: Corroded
- Location: Floorboard
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBOARD AT L2 DOOR JUST INBOARD OF AFT GIRT BAR MOUNT CORRODED FLOORBOARD SCREW AND RECEPTACLE.  R&R INSERTS IAW SRM.
